Rules of the game: Quiz shows and American culture

Holmes, Su (2007) Rules of the game: Quiz shows and American culture. Review of: Rules of the Game: Quiz Shows and American Culture by Hoerschelmann, O.. European Journal of Communication , 22 (2). pp. 241-243. ISSN 0267-3231 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://ejc.sagepub.com/cgi/reprint/22/2/241?rss=1
Item Type: Review
Subjects: P Language and Literature > PN Literature (General)
Divisions: Faculties > Humanities > School of Arts
Depositing User: Maureen Cook
Date Deposited: 21 Apr 2008 08:51
Last Modified: 14 Jan 2010 14:08
Resource URI: https://kar.kent.ac.uk/id/eprint/2746 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year